Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Inequalities connecting solutions of Cremona's equations


Author: G. B. Huff
Journal: Bull. Amer. Math. Soc. 52 (1946), 287-291
MathSciNet review: 0015859
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arthur B. Coble, Cremona’s Diophantine Equations, Amer. J. Math. 56 (1934), no. 1-4, 459–489. MR 1507037, http://dx.doi.org/10.2307/2370949
  • 2. J. L. Coolidge, Algebraic plane curves, 1931, p. 399.
  • 3. Max Noether, Ueber Flachen welche Schaaren rationaler Curven besitzen, Math. Ann. vol. 3 (1871) p. 167.
  • 4. Gerald B. Huff, A sufficient condition that a 𝐶-characteristic be geometric, Proc. Nat. Acad. Sci. U.S.A. 29 (1943), 198–200. MR 0008909 (5,73l)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08559-6
PII: S 0002-9904(1946)08559-6